Regarding treatment and food habits for an ITP patient. this question feed

Kalachand, 6 June 2013 20:57

Age-45yrs, Gender-M, recently ITP diagonised .

have diabetes. what should be the treatment and food habits for ITP.

Tags: Itp
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Dear friend, I understand your condition as idiopathic Thrombocytopenic Purpura. It is an autoimmune diorder. It is presented with low platlet count and typical rashes over the body . There are increased chances of bleeding in these patients. You will have to approach a doctor of modern medicine for a treatment in this regard. There are no specific guidelines mentioned for the food habits of these patients. I feel there won't be any harm in taking pomegranate which is very helpful in improving the platlet count. Do contact us for any more advice. Regards Dr George

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.George on 16 June 2013 1:08

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Vitamin D3 deficiency in CLL advanced stage patient

asked by jbsanita on 18 July 2012 16:53
Hello Doctor, My father is 73 years old and was been diagnosed with CLL in advanced stage in May 2010. He is not undergoing any treatment but is stable. Recently was asked to get a blood test done for vitamin D3 along with CBC. The lab tech informed me that his WBC count is now 1.33 lakh. 3 months ago it was about 94000. If there is a vitamin d3 deficiency detected what can we do to supplement... Read More
1 reply  -  Related Tags: Cancer, Cll, D3, Vitamin
YogaGuru Says:- Vitamin D3 deficiency is also called as hypovitaminosis D occurs due to inadequate nutritional intake of vitamin D, and inadequate sunlight (ultra violet B rays). It is mandatory that one should expose to sunlight frequently. Proper balanced diet is very important. Include all vitamin and mineral rich foods. Commonly recommended daily intake of vitamin D is not sufficient if sunlight exposure is.. Read more

Regarding Depressness

asked by anantd on 14 October 2011 12:15
Pranam Gurudev ! Baba mai bahut paresan chal raha hu. Ek samay tha jab mai family ke sath-2 office ko bhi monitor kiya karta tha. lekin aaj depress ho gaya hu......concerntration power mano samapt ho gaya hai. chhoti -2 bato me v confuse ho jata hu. office ke kam me man nahi lagta hai. Office ke liya chhalta hu par office pahunch nahi pata...... lagta hai mujse koi kam nahi ho payga...logo ka... Read More
2 replies  -  Related Tags: Depression
Dr.Vijay Says:- Hello, Based on your presenting medical complaints, it seems you are suffering from anxiety related complaints, and there may be chances of depression, or anxiety which is very serious problem if not treated well in time. If you are consuming allopath medicines, then it may be continued for long term and there will be dependency on those medicines hence, you should not feel addicted to those kind of.. Read more

Feel more hungry after food

asked by Vivan on 23 June 2015 20:11
HI I'm feeling more hungry after taking stated the divya medohar vati for weight loss. It's very unusual for me and I trend to take more food I need propped advise it's common or something usual... Read More
2 replies  -  Related Tags: Loss, Weight
Dr.Vijay Says:- Hello, Each medicine is having different modes of action. Unlike Allopathy medicine, these ayurvedic medicines are having different indications. In your case as you have mentioned that consuming Divya Medhohar Vati makes you feel hungry. As Divya Medhohar Vati is having its action on hyperlipidemia, disorders of digestion, thyroid problems, rheumatic arthritis, knee joint pains, and lumbar pain. .. Read more

Regarding Retinal Bleeding and floaters

asked by prt33k on 2 July 2013 16:29
Respected Sir, I am having Eales diseases. There was retinal bleeding in my left eyes 4 month back. I had laser treatment for this. Since then there is no bleeding but I am still having floaters. Also doctor said that the problem may occur in right eyes as well so he gave laser treatment in that eye also. Also, since the bleeding in my left eyes, there is some deposit in retina which block center... Read More
1 reply  -  Related Tags: Eyes, Retina, Bleeding, Retinal
Dr.Sony Says:- Hello, In this particular case, floaters can be subsided and retinal bleeding can be calmed down.At this stage rather than tratak i would recommend you to go for a proper ayurvedic treatment in hopsital which is "Tarpana". Tarpana shall be continued with Triphala ghritha and changes shall be observed each day guided by a physician belonging to Shalakhya department (ENT) I would also suggest.. Read more

Regarding Irregular period

asked by Kavya Kannepally on 31 July 2014 12:22
Good Morning Sir, My problem is i have irregular periods and in my overy small water babuls are formed .I have taken alopathy medicine for pregency upto date but my periods are not regular since last five delayed three to for months.If i taken medician i got period.My age 24 .I am trying for pregency since last five years.I am totaly confusing.I am not over wait.I have done so many time follucular... Read More
2 replies  -  Related Tags: Irregular periods
Dr.Ramani Says:- The cysts in the ovaries resemble bubbles in the scan. They are filled with fluid surrounded by a thin wall. So this hinders the normal growth of the follicles and thus affects ovulation which causes problems with fertility, irregular periods. Generally, with PCOS there will be excess weight gain, facial hair, irregular periods and cysts which is a syndrome. You can take the medicines which you have.. Read more

CKD PATIENT STAGE (V)

asked by MKCHOMAL on 12 July 2016 16:26
SIR, MY MOTHER SUSHILA CHOMAL IS SUFFERING FROM RENAL FAILURE , HER AGE IS 51 YEARS SHE HAS NO DIABETES PROBLEM. WE ARE HAVING DIALYSIS FROM LAST 6 MONTHS, ITS COSTS A LOT AND PATIENT IS ALSO HAVE PROBLEMS' KINDLY GUIDE ME WHAT TREATMENT WE SHOULD FOLLOW , SO THAT SHE CAN LIVE NORMAL LIFE WITHOUT DIALYSIS. PLEASE REPLY ME AS EARLY AS... Read More
1 reply  -  Related Tags: (ckd), Failure, Renal
Dr.Ramani Says:- Dialysis is advised when GFR < 30 mL/min/1.73 m2 or creatinine is greater than 9mg/dl and also other parameters in the kidney function test. Please let me know the investigation reports to guide you further. It is also necessary to know the cause of the renal failure and dialysis is advised to improve the function of the kidney. The glomeruli becomes inefficient to filter the wastes and hence.. Read more


Sesa Hair Food 50 ml
SESA HAlR FOOD ls specifically designed formula with an advantage of nature‘s own ingredients like...
Phal Dhara
Phaldhara is a general tonic and complimentary food substitute for women. This tonic not only corrects...
Obenyl Tablets
Obenyl tablet is a rational formulation for lowering lipids and reducing weight. It suppresses the fatty...
ACIBAC for Hyper Acidity
ACIBAC relieves all the symptoms of acidity including accumulation of gas, heaviness in stomach after...

More Products..






Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.